# SDR 01FDEA00251

- Difficulty date: April 1, 2001
- Submitted: April 2, 2001
- Operation: Air carrier
- Aircraft: N610FE
- Make and model: Doug MD-11F
- Aircraft serial: 48603
- System (JASC): 2710 · Aileron Control System
- Part: Aileron
- Condition: Malfunctioned
- Location: Lt Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

AT 8000 FT ON DEPART RECEIVED A LEVEL 2 AIL DEFLECT DISAG ALERT ON CONFIG PAGE, LEFT AILERON WAS DROOPING, CREATING A RIGHT TURN.  ADJUSTED LOB TO NEUTRAL POS PER MM 27-10-00.  CYCLED FLAPS AND AILERONS 3X''S, NIL ALERTS AND SYNOPTIC DISPLAY SHOW NEUTRAL.
